# SDR REXA2015111101077

- Difficulty date: November 11, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N8938A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7938
- Aircraft time: 24,104 hours, 21,449 cycles
- Engine: Ge CF343B1
- System (JASC): 7110 · Engine Cowling System
- Part: Panel
- Condition: Chafed
- Location: Lt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG, LOWER FAN COWL PANEL 432AB, TE IS CHAFED IN SEVERAL AREAS.  R & R LT ENG LOWER FAN COWL TE IAW CMM 71-14-01-300-814-A01 REPAIR SRS091.  UPON FURTHER INVESTIGATION, FOUND CHAFE DAMAGE TO BE OUT OF LIMITS OF CMM TASK 71-14-01-300-813-A01 SRS090, REQUIRES AFT EDGE STRIP REPLACEMENT.  R & R TE, PN 228-50081-107 IAW CMM 71-14-01-300-814-A01 REPAIR SRS091.  NEW PART REQUIRES PAINT.  PREPPED & PAINTED REPAIR ON LT ENG LOWER FAN COWL TE IAW SRM 51-25-01.
